MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT I1000SR PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT I1000SR PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 01L86-01
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed a falsely elevated architect troponin result generated on an architect i1000sr analyzer for a male patient.Pid (b)(6), initial result = 268.3 pg/ml, repeat result = 8.6 pg/ml, repeat result (pid (b)(6) = 9.2 pg/ml and 9.6 pg/ml.There was no impact to patient management.
 
Additional Manufacturer Narrative
This issue was previously reported under mdr number 3005094123-2026-00063 under a different suspect device.After further evaluation, the architect i1000sr, list number 01l86-01, was identified as an additional suspect medical device.Service inspected the instrument, and multiple troubleshooting procedures were performed, including disinfection of instrument surfaces.Deposits were observed on the process path cover with ramp (rohs) and removed to resolve the issue.The instrument service history review revealed no additional tickets associated with discrepant/erratic patient results.There were no additional service or complaint issues on or around the date this complaint was initiated that may have contributed to this issue.A review of trending data associated with the process path cover with ramp (rohs) did not identify any trends.Additionally, a review of tracking and trending for the architect i1000sr did not identify any trends.Review of manufacturing documentation did not identify any non-conformances or potential non-conformances.Labeling was reviewed and adequately addressed the issue.Based on the investigation, no systemic issue or deficiency was identified for the architect i1000sr, (b)(6) nor the process path cover with ramp.

Brand Name
ARCHITECT I1000SR PROCESSING MODULE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key24740888
Report Number3016438761-2026-00177
Device Sequence Number9165940
Product Code JJE
UDI-Device Identifier00380740001537
UDI-Public(01)00380740001537
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number01L86-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2026
Initial Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/26/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RGT ARCH TROPONIN 100T, 03P25-27, 81309UD00
Patient SexMale